# SDR SWIA201334864

- Difficulty date: September 30, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 38,486 hours, 55,972 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH MAX NP WENT TO 114% ON LT ENGINE.  NP WAS 114% TO 95% ALL THE WAY DOWN THE APPROACH. ON LANDING, LT ENGINE NP WENT TO 21% & STAYED THAT WAY TO THE GATE.  NO CONTROL ISSUES.  RAN QRH.  AT NO TIME DID IT FEEL LIKE THE PROP FEATHERED.  AT NO TIME DID THE NP STABILIZE UNTIL AFTER LANDING.  FLT#5452 REPLACED LT ENGINE PCU IAW AMM, PN 782490-46, SN ON 980711, SN OFF  920763.
